# SDR SWIA202157079

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT BAG BAY DOOR SILL CORRODED    (C-CHECK) RO 3/25/2021    BLENDED AND EVALUATED AFT BAG BAY DOOR SILL. FOUND TO BE OUT OF LIMTES. REF CRJ-700 SRM 51-21-06-001-001-A01 AND SRM 53-31-23-001-001-A01 AND CRJ-700 SRM, 53-61-23-101-001-A01. REPAIRED AFT BAG BAY DOOR SILL. REF CRJ-700 SRM 53-61-23-201-001-A01. PRESSURE CHECKED GOOD, SEE CONTINUATION CARD FOR DETAILS.
